Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Nexito plus tablet what for

Premium Questions

Dr.  Sunil Gupta MD

Hi I am using Nexito Plus 5Mg since August2013 to June2014.Is it dangerous.any side effects will occur.Can I have to continue this tablet or have to stop immediately.Keep me posted soon. ... View answer

Answered by : Dr. Sunil Gupta ( Psychiatrist)
Dr. Srikanth Reddy MD

completely since two years. Was prescribed nexito plus and I am on the wagon again..>10 a day. I ... emotional pain and having done intensive work on that , am now ready to wean off nexito... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Sudhir Kumar MD

hello doc, i just want to know whether i can take nexito plus tab ( which i am being prescribed for depression ) simultaneously with ayurvedic kapha healing tablets from banyan botanicals.; ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Preeti Parakh MD

of home and unable to sleep at nights. For 10 months he used tablets Sulphitac 50 and Nexito Plus,by using ... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Jasvinder Singh MD

sir i am taking nexito plus for last one year and lodoz five for last two month.my weight has increased by 10 kg in one year and havig faty liver now.should i continue nexito plus.sir i was... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)

Public Forum Discussions

Dr.    Dorina Gurabardhi MD

hello,my name is Abu i m 22 m from india,i want to know that what are the use of nexito plus 0.5mg tablet as my doctor said i need to take tablet daily after dinner around 8pm. may i know... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.       Harry Maheshwari MD

has taken Nexito Plus tablet for last 3 years. Is there any side effect of that medicine? After taking this anti depression medicine he feels better. What can I do ? Please suggest. Soumitra... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Manish Jha MD

Hi I am taking nexito plus on night time,i feel quiet sleepy all the time and not interested in doing anything,fell like to be in bed all the tim e,also ismoke 10/day i am trying to stop it but i cant ... View answer

Answered by : Dr. Manish Jha ( General & Family Physician)
Dr.  Goswami Debopom MD

( occurly blood). According to doctor s instruction I take motinorm-Dt 10, and nexito plus tablets. But no improvments. So what should i do? I am 41 years old, colonoscopy report is good. ... View answer

Answered by : Dr. Goswami Debopom ( General & Family Physician)
Dr. Nishikant Verma MD

Hi, I have been taking the tablet Nexito Plus for around 6 months and I am put on a maintenance dose of Nexito 5 which I am still taking... Could you please tell me what are its side... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)

Mobile Questions and Answers

Dr. Naveen Kumar Sharma MD

You can take ciplar or nexito plus day before speaking.

Dr.    Mohammed Taher Ali MD

Hi Arko Romilast L5 is used for allergic conditions and nexito for depression. As such there is no documented interactions between these two drugs. You can take it, if any problem you visit your doc. Reply with thanks

Dr.   S. Samanta MD

Hi! yes this is safe but consult your treating doctor also as there could be some other factors...! regards!